MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE M; SURGICAL MESH

COLOPLAST A/S RESTORELLE M; SURGICAL MESH
Model Number 5013202400
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Codes Adhesion(s) (1695); Erosion (1750); Diarrhea (1811); Flatus (1865); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Burning Sensation (2146); Anxiety (2328); Discomfort (2330); Obstruction/Occlusion (2422); Intermenstrual Bleeding (2665); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521); Fecal Incontinence (4571); Urinary Incontinence (4572); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.
 
Event or Problem Description
According to the available information, the patient experienced continued and worsening pain, ptsd symptoms from surgery, difficulty standing for long periods, sutures protruding into rectum, swelling in the vagina, diarrhea with fecal incontinence, uncontrolled flatus, difficulty urinating, and dyspareunia.The mesh was removed during a surgical procedure with cystotomy and vaginotomy.Curled mesh was found during dissection.
 
Event or Problem Description
Additional information received further reported that between (b)(6) 2015 and (b)(6) 2016 the patient experienced: pelvic pain, back pain, pain and adhesions from the sling and mesh, pain if sitting or standing too long, painful transition from a sitting or standing position.Daily pain limits the patient¿s ability to stand and sit and walk.Severe bulge, dyspareunia, atrophy, chronic pelvic pain, perineal pain with standing, tugging in rectal area.Rectal pain with defecation, difficulty evacuating, rectal pain during bowel movements, vaginal intercourse, or long periods of sitting, tenderness upon palpation of hypertonic puborectalis muscle, intra-anal intussusception, dyssynergia and levator spasm.General consensus the mesh is misplaced and pulling on the rectum.Urethral discomfort with sitting, perineal pain with standing, tugging in the rectal area, vaginal bulge: pain/tugging, dyspareunia: tight introitus, decreased sensation, mesh prominent on digital rectal examination, erosion of mesh into gastrointestinal tract.Mri: scarring from posterior vaginal fornix to rectosigmoid colon.Pelvic pain, dyspareunia, rectal pain, pulling sensation, feeling of a ball in her perineum, labial swelling, difficulty with defecation and urination.Severe pain, mesh causing erosion of the rectal and vaginal mucosa, intense pain in rectal area and urinary hesitancy associated pelvic pain.

Brand Name
RESTORELLE M
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12878174
Report Number2125050-2021-01701
Device Sequence Number19234565
Product Code OTO
UDI-Device Identifier05708932483223
UDI-Public05708932483223
Combination Product (Y/N)N
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2017
Device Model Number5013202400
Device Catalogue Number501320
Device Lot Number4126804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date11/26/2021
Supplement Report FDA Received Date12/17/2021
Date Device Manufactured06/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale